PDA

View Full Version : Mobic and Irregular Periods?



MicRoMediC
08-06-2009, 06:52 AM
I know I've read up that when taking Mobic you can have irregular periods, but what does that mean? Are they heavier than usual? Do you miss them? I'm so confused. I've NEVER missed a period. Since I've been on birth control, (almost five years now), it has controlled my cycle and it always comes every fourth week. It's now Thursday and I'm usually on day three or four by now and I haven't started yet. I've taken two pregnancy tests and they're both negative. I know I need to go to the doctor and have them run a blood test, I just don't want to waste the money if it's just a side effect. Thanks guys.
Micromedic

Saysusie
08-07-2009, 12:38 PM
Mobic can cause irregular menstrual periods. This irregularity can be very independent & may not be the same for each person. The irregularity can be heavy (Menorrhagia) or light menstruation or even missed periods. Also, consider the fact that Lupus itself can cause irregular menstruation. So, when taking this into consideration and adding the fact that your medication can also affect menstruation, it is not uncommon for this irregularity to be more pronounced than if only one preceding circumstance exists.
Are you still taking birth control? I have not found any negative interraction between Mobic and birth control pills. So, it may be that it is the drug and your Lupus that is causing this irregularity. I hope that this has been helpful to you or that someone with personal experience will come along to offer you some information.

Peace and Blessings
Namaste
Saysusie

MicRoMediC
08-07-2009, 02:32 PM
Saysusie-
Thank you so much for this information. I really just needed someone to back up my train of thought if that makes any sense at all. I'm so sorry you're having such a bad flare. I haven't been on a lot lately either due to a flare and just life. I have taken up sewing NICU blankets to donate for preemies.
Anyway, yes I am still on birth control. Since I have been on it my periods have been regulated and I haven't had any problems at all. I guess Lupus has gotten to that system and affected it. The NSAID probably doesn't help anything, I know that it decreases hormone levels so that might have something to do with it. Today I feel so beyond exhausted and barely feel like getting out of bed. This sucks because nobody understands and I'm so young and love to be active. Anyway enough of me, I hope you're doing better, I miss your wisdom and knowledge being posted on here. Thank you again.
Sam

Saysusie
08-08-2009, 06:53 PM
Thank You So Much........
I understand what you mean by the exhaustion...a definite byproduct of the disease! I've not been able to walk from my bedroom to my kitchen without having to take a sitting break. Like you, this is SOOOOO unlike me and I hate not being my usual active self.
Take it slow and care for yourself. Hopefully we can slowly work our way back up to some form of normalcy!
I hope that you start to feel better soon :yes:

Peace and Blessings
Namaste
Saysusie